Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 133, NWS Twin Cities, MN

May 19, 20224 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 3:51 PM CDT for 4 counties in Minnesota. It was in force for 24 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 3:51 PM CDT (20:51 UTC)
Expired
May 19, 2022, 4:15 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN

The radar

The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:54 PM CDTHAIL 1.251 S St. Paul, MNREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 3:54 PM CDTHAIL 1.25Mendota Heights, MN
May 19, 3:55 PM CDTHAIL 13 Nw Mendota Heights, MNREPORT FROM MPING: QUARTER (1.00 IN.).
May 19, 3:55 PM CDTHAIL 1.751 S St. Paul, MN
May 19, 3:57 PM CDTHAIL 1.52 Sse Oakdale, MN
May 19, 3:59 PM CDTHAIL 1.751 Se St. Paul, MNREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 19, 4:01 PM CDTHAIL 11 Se St. Paul, MNREPORT FROM MPING: QUARTER (1.00 IN.).
May 19, 4:03 PM CDTHAIL 1.51 S St. Paul, MNREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:04 PM CDTHAIL 1.752 Ne Woodbury, MN
May 19, 4:05 PM CDTHAIL 1.251 W Woodbury, MNREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 4:05 PM CDTHAIL 1.52 Ne Woodbury, MN
May 19, 4:06 PM CDTHAIL 1.252 W Woodbury, MN
May 19, 4:08 PM CDTHAIL 1.5Woodbury, MN
May 19, 4:11 PM CDTHAIL 13 W Woodbury, MNREPORT FROM MPING: QUARTER (1.00 IN.).
May 19, 4:12 PM CDTHAIL 1.25Lake St. Croix Beach, MNREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 4:13 PM CDTHAIL 1.252 E Woodbury, MN
May 19, 4:15 PM CDTHAIL 1.51 Ne Woodbury, MNREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:18 PM CDTHAIL 1.53 Se Lake Elmo, MN
May 19, 4:20 PM CDTHAIL 1.75Woodbury, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

470 
WUUS53 KMPX 192051
SVRMPX
MNC037-053-123-163-192115-
/O.NEW.KMPX.SV.W.0133.220519T2051Z-220519T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
351 PM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Eastern Hennepin County in east central Minnesota...
  North central Dakota County in east central Minnesota...
  Southern Washington County in east central Minnesota...
  Southern Ramsey County in east central Minnesota...

* Until 415 PM CDT.

* At 351 PM CDT, a severe thunderstorm was located over St. Paul,
  moving east at 60 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Maplewood, Cottage Grove and St. Paul Park around 355 PM CDT.
  Woodbury and Oakdale around 400 PM CDT.
  Lake Elmo and Afton around 405 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4486 9329 4491 9329 4499 9277 4497 9277
      4496 9276 4491 9276 4490 9278 4488 9276
      4482 9277 4476 9281
TIME...MOT...LOC 2051Z 263DEG 50KT 4494 9310 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CTG
1 follow-up statement
434 
WWUS53 KMPX 192057
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
357 PM CDT Thu May 19 2022

MNC053-192107-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-220519T2115Z/
Hennepin MN-
357 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENNEPIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and west central Wisconsin.

LAT...LON 4486 9320 4488 9318 4491 9320 4492 9319
      4499 9277 4491 9276 4490 9278 4486 9276
      4482 9277 4476 9281
TIME...MOT...LOC 2057Z 263DEG 50KT 4495 9298 

$$

MNC037-123-163-192115-
/O.CON.KMPX.SV.W.0133.000000T0000Z-220519T2115Z/
Dakota MN-Washington MN-Ramsey MN-
357 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL DAKOTA...SOUTHERN WASHINGTON AND SOUTHEASTERN
RAMSEY COUNTIES...

At 357 PM CDT, a severe thunderstorm was located over Oakdale, or 6
miles east of St. Paul, moving east at 60 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Lake Elmo and Afton around 405 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4486 9320 4488 9318 4491 9320 4492 9319
      4499 9277 4491 9276 4490 9278 4486 9276
      4482 9277 4476 9281
TIME...MOT...LOC 2057Z 263DEG 50KT 4495 9298 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 6 minutes earlier.

Area forecast discussion, May 19, 3:45 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Thu May 19 2022

.DISCUSSION...(This evening through Thursday)
Issued at 345 PM CDT Thu May 19 2022

KEY MESSAGES:

- Large hail/damaging winds are main the main threats across
southern/central Minnesota into western Wisconsin. In additional a few
tornadoes are also possible in southern Minnesota into parts of
western Wisconsin.

- Cooler temperatures Friday through mid-next week with frost
potential Saturday and Sunday morning.

This evening and tonight... Severe thunderstorm and tornado watches
are out through this evening. The biggest risk will be along a warm
front moving across southern Minnesota where the tornado watch is in
effect. The forcing from this front as well as the low level shear
in this area will allow for surface based storms with rotation. This
could lead to some supercells with all threats possible. Farther
north including the Twin Cities and Eau Claire will be more of a
severe thunderstorm threat with more of a elevated hailer type of
storm favored. One of the biggest areas of uncertainty right now is
low level moisture as this will be needed to for true surface based
storms and low enough LCLs to make the environment favorable for
tornadoes. Based on what this environment was able to do earlier
today with large hail this threat will continue across the area this
evening. As we approach sunset the severe threat will fade as
instability falls. Unless a linear system can come together and
develop a cold pool that is. Then a wind threat will persist,
although this is most likely to occur in western Wisconsin than in
any part of Minnesota. Rain chances will continue into tonight, with
a chance for some lightning.

Friday through Thursday... Behind the cold front below normal
temperatures will persist into the weekend. We will also dry out as
the low behind this moves into the Great Lakes. As we move deeper
into the weekend there will be a system moving to our south that
could transport enough moisture Saturday night into Sunday morning
for some rain showers. Behind this rain chance high pressure moves
in for the rest of the weekend into early next week. By the middle
of next week another chance for precipitation arrives. With a wide
spread in the models both deterministic and ensembles confidence is
not yet high enough for details yet. With the high moving out we
will also see a return to normal temperatures next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu May 19 2022

Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU,
with some isolated between KMKT-KMSP as of 1715z. Confidence remains
low on coverage of TSTM activity this afternoon. However, based on
trends and model guidance, the best area of TSTM will occur near
KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may
affect KEAU before 21z. AMD will be likely due to uncertainties in
the forecast and coverage of TSTM. Otherwise, SHRA become more
apparent along and behind the main frontal passage this evening. MVFR
cigs may develop with the SHRA and cold frontal passage this evening.
LLWS is also possible due to the strong nature of the surface low and
wind shear above the surface.

KMSP...

Confidence is low enough to keep TSTM out of the 18z TAF. However,
best coverage if TSTM develops will occur between 21-01z. Otherwise,
SE winds will shift to the W/NW with the frontal passage this
evening. SHRA is possible overnight with only isolated TSTM at best.
Gusty W winds will develop Friday morning.

/OUTLOOK FOR KMSP/

Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...NDC
AVIATION...JLT
Hazardous weather outlook, May 19, 2:52 AM CDT, 12 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
252 AM CDT Thu May 19 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
200800-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
252 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms can be expected this afternoon and evening
across the entire coverage area. Some of these storms will likely
be severe, particularly across eastern and southern Minnesota into
western Wisconsin. Large hail, including hail over 1 inch in
diameter, damaging wind gusts and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

In the hours before

Local storm report, May 19, 12:22 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1222 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             GLENVILLE               43.57N 93.29W
05/19/2022  E2.00 INCH       FREEBORN           MN   BROADCAST MEDIA

            MULTIPLE TWEETS FROM THE MEDIA WITH HAIL
            ESTIMATED AT AROUND 2 INCHES IN PEOPLES
            HANDS WITH TIME ESTIMATED BASED ON RADAR.

&&

NDC
Special weather statement, May 19, 12:35 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Thu May 19 2022

MNZ085-191800-
Steele MN-
1235 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of northern Steele
County through 100 PM CDT...

At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm over
Owatonna, moving east at 55 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects and high profile vehicles on I-35. Minor
         damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northern Steele
County, including the following locations... Clinton Falls, Merton,
Deerfield, Owatonna Airport, Moland and Hope.

This includes the following highways...
 Interstate 35 between mile markers 35 and 48.
 U.S. Highway 14 between mile markers 168 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4397 9337 4417 9337 4419 9305 4400 9305
TIME...MOT...LOC 1734Z 262DEG 48KT 4409 9321

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

PEM
Local storm report, May 19, 12:40 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HAIL             3 E TWIN LAKES          43.56N 93.36W
05/19/2022  M3.00 INCH       FREEBORN           MN   TRAINED SPOTTER

            MEASURED 8 CM SIZED HAIL SO ROUGHLY 3 INCHES
            FELL SOUTH OF ALBERT LEA WITH LOTS OF
            SMALLER HAIL. TIME ESTIMATED BASED ON RADAR.

&&

NDC
Local storm report, May 19, 12:45 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     HAIL             EMMONS                  43.51N 93.48W
05/19/2022  E2.00 INCH       FREEBORN           MN   BROADCAST MEDIA

            FOUR HAIL STONES BETWEEN GOLF BALL AND TWO
            INCH SIZED BASED ON ESTIMATE WITH TIME
            ESTIMATED BASED ON RADAR.

&&

NDC
Local storm report, May 19, 1:16 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             2 SE MYRTLE             43.54N 93.13W
05/19/2022  M1.50 INCH       FREEBORN           MN   BROADCAST MEDIA

            HAIL OF VARIOUS SIZES FELL WITH LARGEST
            AROUND THE SIZE OF PING PONG BALLS WITH TIME
            ESTIMATED BASED ON RADAR.

&&

NDC
Special weather statement, May 19, 3:31 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
331 PM CDT Thu May 19 2022

MNZ053-060>063-WIZ014-023-192115-
Anoka MN-Washington MN-Hennepin MN-Ramsey MN-Chisago MN-Polk WI-
St. Croix WI-
331 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of central Hennepin,
southeastern Chisago, Anoka, Washington, Ramsey, northwestern St.
Croix and southwestern Polk Counties through 415 PM CDT...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Lake Park, or 10 miles north of Minneapolis, moving northeast
at 65 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Shoreview, Mounds View and Arden Hills around 335 PM CDT.
  Blaine, Lino Lakes and Vadnais Heights around 340 PM CDT.
  Hugo around 345 PM CDT.
  Forest Lake around 350 PM CDT.

Other locations in the path of this storm include Chisago City,
Scandia, Lindstrom, Osceola, Center City, St. Croix Falls, Taylors
Falls and Dresser.

This includes the following highways...
 Interstate 35 between mile markers 130 and 145.
 U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
 U.S. Highway 61 between mile markers 163 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota...and northwestern and west
central Wisconsin.

&&

LAT...LON 4503 9239 4490 9349 4523 9356 4522 9353
      4527 9351 4542 9316 4541 9302 4547 9302
      4560 9270
TIME...MOT...LOC 2031Z 237DEG 57KT 4511 9329

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:42 AM CDTSpecial Weather StatementMPXFaribault33 min
May 19, 11:04 AM CDTSpecial Weather StatementMPXFaribault26 min
May 19, 11:30 AM CDTSpecial Weather StatementMPXFreeborn45 min
May 19, 11:34 AM CDTSevere Thunderstorm WarningMPXFreeborn41 min
May 19, 12:05 PM CDTSpecial Weather StatementMPXFreeborn25 min
May 19, 12:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn32 min
May 19, 12:35 PM CDTSpecial Weather StatementMPXSteele25 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington44 min
May 19, 3:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Washington34 min
May 19, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXWashington44 min
May 19, 4:04 PM CDTSevere Thunderstorm WarningMPXGoodhue26 min
May 19, 4:05 PM CDTSpecial Weather StatementMPXLe Sueur25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott24 min
May 19, 4:21 PM CDTSevere Thunderstorm WarningMPXGoodhue24 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXGoodhue20 min
May 19, 4:26 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott19 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningMPXDakota19 min
May 19, 4:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca31 min
May 19, 5:05 PM CDTSevere Thunderstorm WarningMPXDakota, Rice25 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn25 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca20 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXRice13 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca36 min
May 19, 5:59 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn16 min
May 19, 6:06 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele24 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele34 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.